Jump to content

Right when I thought I was doing good.........


Recommended Posts

Hi guys!!

 

I dont know where to begin, I have had the worse two days.  I knew it!!  Right when I felt I just might not have those heart palpatrations and extreme anxiety, BAM!! it hit me.  I remember when I was forced to c/o to Lor.  (read my profile plzzzzzzzz) every 3rd or 4th day is when I felt the w/d kick in high gear.  Well, Valium does me the same way.  I c/o to Valium and just went down 1mg for a week and felt somewhat better.  But then the 2mg decrease did me in.

 

Here are my questions.....I dont want to decrease to fast but if in a few days I feel stable, do I do another decrease?  I mean it looks like we all deal with some form of w/d no matter what we do.  I am planning on just a 1mg decrease this time and hope for a better week when I do but when do you know to decrease again.  

 

Second question, I sometimes feel like tapering is just prolonging the outcome and we still suffer during it and after it.  I just got to get healthy before I lose my home and everything.  

 

I appreciate everyone and still feel I have come a long way and can offer support to all but just a little confused about it all.

 

Thanks in advance to all!  

Link to comment
Share on other sites

Hello renee,

 

I'm sorry to hear you got hit so hard, it sounds like that 2 mg decrease didn't sit too well with you.  If in a few days time you feel better, then you should probably cut again, I know it's awful to invite the pain back, but this is the nature of the taper.  Tapering is tough, I didn't do it, but from what I've seen it's absolutely the best way to become benzo free.  I know it feels as if you're prolonging the misery, but I can assure you that your misery will be a lot less painful if you taper.  Yes, you're going to have some healing to do when you're done with your taper, but jumping off of it quicker won't speed things up, but it will make it less painful.

Link to comment
Share on other sites

Thanks Pam!

I am just glad I found you guys.  I am learning, as we all are, through this process and the uncertainties can be overwhelming.  Thanks for the insight and I will keep moving forward.

Link to comment
Share on other sites

Renne - thanks for your support!  I tried for 3 years to get off K but never could get below ~0.5 mg.  When the symptoms started I paniced and updosed.  I had bad memories from a quick taper off Ativan in 2007 when I didn't know what to expect and landed in the hospital with a-fib.  So I wasn't taking chances.  This was a big mistake - had I pushed on through I could have begun my healing years earlier.  Hang in there - windows will open!!  Best, Billwill
Link to comment
Share on other sites

×
×
  • Create New...